# SDR USAA950420

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48119
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corrosion
- Location: Fs 965-996
- Part time: 37,875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND LEVEL I CORROSION PREVIOUSLY REWORKED FINGER DOUBLER FROM STATION 965 TO 996 LONG 26R.  REMOVED AND REPLACED FINGER DOUBLER PER DACO DWG.  (M)
